# SDR DHL2003802007

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Nr 3 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 FIRE DETECTOR LOOP-B SYSTEM FAILED TO TEST.  TRANSFERRED TO DMI 12964 CAT-C IAW MEL 26-2-3, PLACARDS INSTALLED.  REF DMI 12964 NR 3 FIRE DETECTOR LOOP-B SYSTEM FAILED TO TEST.  REPLACED DEFECTIVE CONNECTOR AT FAN CASE RT PER DACO M/M 20-504.  OPS CHECKED SERVICEABLE PER DACO M/M 26-10-1.  DMI 12964 CLEARED.  PLACARD REMOVED.
